Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

I have pimples & dark spots which leave marks. I have also got dark marks on the side of my nose and below my lips.

hello doctor! I have a problem with my skin recently. I am getting a lot of pimples, which leave marks. I had this problem earlier but had consulted a dermatologist and got this sorted in 2005. I am still using clindac A gel, and cetaphil lotion as a cleasing lotion , but this is not showing any effect now! I have also got dark marks on the side of my nose and below my lips. (looks like pigmentation)! please help me with this !
Asked On : Fri, 7 May 2010
Answers:  3 Views:  1348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
dear neethi,
if the topical cremes are not working now, the best remedy could be LASERs.
LASERs can remove the existing acne, stop them form erupting in future, emove brown-black spots and scars of acne
dr suyash patankar
thane,mumbai ( india )
Answered: Sat, 29 May 2010
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response

I got grey pimples in penis removed by radio waves your comment please

Answered: Fri, 28 May 2010
  User's Response

grey penis pimples removed by radio waves what's now ?

Answered: Fri, 28 May 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor